# SDR UALA2012061103195

- Difficulty date: June 8, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAILING EDGE OUTBOARD FLAP, OUTBOARD CARRIAGE, FWD MOUNT ATTACH FASTENERS MISSING AND LOOSE AT FLAP FWD SPAR.  REMOVED LT OUTBOARD TRAILING EDGE FLAP PER MM 27-51-14.  REMOVED CARRIAGE FWD MOUNT ATTACH FITTING.  FOUND NEGLIGIBLE WEAR ON FLAP FRONT SPAR WITHIN LIMITS AFTER SMOOTHING PER SRM 57-53-02.  REINSTALLED FITTING, OTBD CARRIAGE, AND FLAP PER MM 27-51-16.  INSTALLED LT OUTBOARD FLAP PER MM 27-51-14, SET LT TRAILING OUTBOARD FLAP NR 1 AND NR 2 JACKSCREW UPSTOPS PER MM 27-51-00, AND CHECKED FLAP PDU RIG GOOD AND ADJUSTED WFA, WFB PER MM 27-51-00.  ADJUSTED LT AND RT POSITION TRANSMITTERS PER MM 27-58-01.
